MathSciNet Relay Station
MathSciNet bibliographic data
MR2031269 18G55 (55U35)
Cisinski, Denis-Charles Images directes cohomologiques dans les catégories de modèles. (French) [Cohomological direct images in model categories] Ann. Math. Blaise Pascal 10 (2003), no. 2, 195–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement